On generalized $a$-Browder's theorem

Tom 180 / 2007

Pietro Aiena, T. Len Miller Studia Mathematica 180(2007), 285-300 MSC: Primary 47A10, 47A11; Secondary 47A53, 47A55. DOI: 10.4064/sm180-3-7

Streszczenie

We characterize the bounded linear operators $T$ satisfying generalized $a$-Browder's theorem, or generalized $a$-Weyl's theorem, by means of localized SVEP, as well as by means of the quasi-nilpotent part $H_0(\lambda I-T)$ as $\lambda$ belongs to certain sets of $\mathbb C$. In the last part we give a general framework in which generalized $a$-Weyl's theorem follows for several classes of operators.

Autorzy

  • Pietro AienaDipartimento di Matematica
    ed Applicazioni
    Facoltà di Ingegneria
    Università di Palermo
    Viale delle Scienze
    I-90128 Palermo, Italy
    e-mail
  • T. Len MillerDepartment of Mathematics
    and Statistics
    Mississippi State University
    Starkville, MS 39762, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek